MathSciNet Relay Station
MathSciNet bibliographic data
MR454648 46L05
Elliott, George A. The Mackey Borel structure on the spectrum of an approximately finite-dimensional separable $C\sp*$-algebra. Trans. Amer. Math. Soc. 233 (1977), 59–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement